EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-49-4009 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Osteolysis (2377); Joint Laxity (4526); Insufficient Information (4580)
| Date of Event |
12/08/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.
Event or Problem Description
As reported via legal documentation, a patient had left knee replacement surgery on (b)(6) 2012.The subsequently underwent left knee revision surgery on (b)(6) 2022, approximately 10 years 1 month after their primary procedure.The patient has claimed the following injuries, including but not limited to, severe pain, instability, multiple falls, aseptic loosening, having to undergo revision surgery.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
Additional Manufacturer Narrative
Recall number: z-0021-2022 1038671-2024-04693 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04693.D10: concomitants: 2110919 02-010-03-0240 - logic cr femoral cem, left, sz 4 2471070 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t 2456221 200-02-32 - three peg patella 32mm the following sections were updated: a2, a3, d4, g1, g3/g4, h4, h6 the following sections were corrected: b1, b2, d1, d4, g1, h6 the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, a failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface and the reported pain, and/or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.